Abstract

In present paper it is shown that the generalized nearly r-cosymplectic submanifold of Kaehlar manifold is nearly r-cosymplectic manifold iff it is totally geodesic .Also ,the submanifold of a Kaehlar manifold admits generalized almost r-contact pseudo-normal metric manifold.

How to Cite
ISLAM KHAN, Mohd. Nazrul. On Generalized Nearly R-Cosymplectic Manifold. Global Journal of Science Frontier Research, [S.l.], v. 10, n. 4, sep. 2010. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/173>. Date accessed: 20 jan. 2022.